Advertisement

Annali di Matematica Pura ed Applicata

, Volume 86, Issue 1, pp 47–51 | Cite as

Solutions of problems of P. S. Alexandroff on extensions of topological spaces

  • Hing Tong
Article

Summary

The purpose of this note is to announce the solutions of the remaining unanswered questions appearing in P.S. Alexandgoff's classical paper on αR, extension of topological spaces. Two answers are presented in detail.

Keywords

Topological Space Unanswered Question Classical Paper 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. S. Alexandroff,On bicompact extension of topological spaces (Russian), Matem. Sbornik 5 (1939), pp. 403–420.zbMATHMathSciNetGoogle Scholar
  2. [2]
    L. Votavová,Conditions of compactness for Alexandroff's space αP, Acta Fac. Nat. Univ. Carol, Praque, no. 194, pp. 30–33.Google Scholar
  3. [3]
    M. Bonnard,Queleques remarques sur l'extension d'Alexandroff, Prace Matematyczne X (1967), pp. 109–114.MathSciNetGoogle Scholar
  4. [4]
    A. Tychonoff,Über die topologische Erweiterung von Räumen, Math. Annalen 102 (1930), pp. 544–561.CrossRefMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1970

Authors and Affiliations

  • Hing Tong
    • 1
  1. 1.U.S.A.

Personalised recommendations